# SDR ASAA2022082339623

- Difficulty date: August 23, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 27,588 hours, 8,515 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 10332
- Condition: Failed
- Location: #1 Engine
- Part time: 52,532 hours, 16,725 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE BLEED AIR WILL NOT SHUT OFF. GROUNDED - YES. REMOVED AND REPLACED THE BLEED AIR REGULATOR PER B737-900 AMM 36-11-03-000/400-801.
